Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have enlarged lymph node, negative RA, ankle pain. Suggest?

Trying to find out if I really have RA or not. They can't find medicine to help me and tests show I don't have RA but they say I do. Someone mentioned Sjogrens syndrome?
My eyeballs seem to get enlared, lymph nodes get enlarged and sometimes I can't even walk as my ankles hurt so bad. They want to try doing IV with Orencia, but Enbrel did not work along with Plaquenil. Can't take Methotrexate as I have Hemochromotois.
My quality of life is getting worse and I am getting ready to turn 50. I have been active all the time and this is just not fair.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have are likely to be due to an immune related disorder. Negative RA factor does not exclude rheumatoid arthritis./ Do consult a rheumatologist for proper diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor